Experimental results on quadratic maps using generalized complex numbers

G. Giuli, F. Pisacane

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Some results obtained introducing two-unit generalized complex numbers to determine Mandelbrot and Julia sets for quadratic maps are presented. We also highlight some analogies and differences between classic complex numbers and one of the proposed extensions. © 1994 Società Italiana di Fisica.
Original languageEnglish
Pages (from-to)1311 - 1324
Number of pages14
JournalNuovo Cimento della Societa Italiana di Fisica D - Condensed Matter, Atomic, Molecular and Chemical Physics, Biophysics
Volume16
Issue number8
DOIs
Publication statusPublished - Aug 1994

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Cite this